It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Vaso Vagel Syncope Help! on Toporol XL

Vaso Vagel Syncope Help! on Toporol XL

[ Back to Messages ]

Message

Posted by Dianne C. on December 10, 2000 at 12:16:33:

In Reply to: Re: You guys! Take a DEEP breath . . . posted by Renee' on August 13, 2000 at 12:53:42:

Hello everyone:
From what i am reading, this really sucks. I have had a problem with what they clal Syncope, it is the vaso vasel nerve that brings blood to your head, have been lightheaded and naseaus and just feel generally sick. I fainted on an airplan about 4 months ago and the Doctor gave me a Tilt Table Test and put me on TOPOROL-XL. Not sure if I feel better or worse. The condition now just seems to be getting worse since taking Toporol XL. I have gotten sick more often. I only was sick about twice when not on this drug, but now I have had about 5 episodes of feeling really sick and would feel better lying down. If stay on my feet too long, i get lightedheaded and naseaus ( how the hell do you spell that?). Has anyone had these symptoms. Also the left side of my neck and jaw gets sort of stiff and my left armpit and left breast feel heavy. Sometimes in between the back of my shoulder blades hurts and my left shoulder. Just venting here I guess. This is the pits. Can't imagine going thru this for a long time. I hope you guys and myself find a better way to cope with this and find some good doctors to help. The deep breathing sometimes makes me feel better and relieves the stress.
Would appreciate your replies. Thank you and hope your day goes well. Dianne


Follow Ups




All times are GMT -7. The time now is 01:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!